# SDR AALA201711119001

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 17,594 hours, 1,966 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W862324
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OF G4 GALLEY,  THERE IS A SOFT SPOT ON FLOOR PANEL ALONG THE CARPET SEAM AT THE MID LAV.   THE SOFT SPOT IS NOT WARM OR HOT.  REPAIRED IAW EA 275046.  AIRCRAFT WAS GROUNDED
